Nausea, Fever and Headache After Restylane - Montreal, QC
Hi. I got restylane in my tear troughs in April...
- 3 Sep 2012
Hi. I got restylane in my tear troughs in April witl lille to no side-effects. Then last Thursday (4months later) I had some injected in my nose to correct a a problem following a primary rhinoplasty I had in 2006. The doctor used the remaining product to refill my tear troughs. He used a total of 1 seringe. I love the results of both my eyes and nose. However the night after the procedure I got pounding headache that I could not even manage with two advil. On Saturday I had muscle aches and a slight fever. On Sunday I felt better but the headache remains, although now I can manage it by taking 2 advil every 6 hours. I donM't think I got the flu because I had the flu last week which had gone away 5 before I had the restylane injected. Unless the restylane reactivated my flu? Any insight would be appreciated. I am worried I will have to stop the restylane.